Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2018 | Journal Article | LibreCat-ID: 19943
Hamiltonian boundary value problems, conformal symplectic symmetries, and conjugate loci
R.I. McLachlan, C. Offen, New Zealand Journal of Mathematics 48 (2018) 83–99.
LibreCat | Files available | Download (ext.)

Filters and Search Terms

keyword="catastrophe theory"


Filter Publications

Display / Sort

Export / Embed